MAUDE Adverse Event Report: DEPUY MITEK LLC US 6.5 HEALIX ADVANCE KNTLSS BR; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 6.5 HEALIX ADVANCE KNTLSS BR; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222332
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a tendon repair procedure for an achilles tendon on (b)(6) 2020, it was observed that the anchor device could not inserted against a robust bone.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.The device was brand new and its first use when the issue occurred.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> according to the information provided, it was reported that during the procedure, the anchor was not able to be inserted due to robust bone.The complaint device was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device [2l82254] number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
6.5 HEALIX ADVANCE KNTLSS BR
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11081327
Report Number1221934-2020-04088
Device Sequence Number3207478
Product Code MAI
UDI-Device Identifier10886705023493
UDI-Public10886705023493
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number222332
Device Catalogue Number222332
Device Lot Number2L82254
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1